Last update: Sun Oct 15 02:15:49 MDT 2017
@Article{Curien:1993:SI,
author = "P.-L. Curien",
title = "Substitution up to isomorphism",
journal = j-FUND-INFO,
volume = "19",
number = "1--2",
pages = "51--85",
month = sep # "\slash " # oct,
year = "1993",
CODEN = "FUMAAJ",
ISSN = "0169-2968 (print), 1875-8681 (electronic)",
ISSN-L = "0169-2968",
bibdate = "Mon Mar 7 06:24:59 MST 2016",
bibsource = "http://www.math.utah.edu/pub/tex/bib/fundinfo1990.bib",
acknowledgement = ack-nhfb,
fjournal = "Fundamenta Informaticae",
journal-URL = "http://content.iospress.com/journals/fundamenta-informaticae;
http://dl.acm.org/citation.cfm?id=J291",
remark = "Special issue on lambda calculus and type theory.",
}